# SDR IPXA2025060944382

- Difficulty date: May 30, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 72,023 hours, 24,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149T73475
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE, L/H LOWER WING TO BODY AREA, STA 785. (AGING A/C INSPECTION).REMOVED DAMAGE ANGLE I.A. W SRM 51-40-02-0G REV. 92. INSTALLED NEW ANGLE I.A.W SRM 51-40-02-0G REV.92, BOEING DWG NO.140T0705 SHEET 2 REV.- AND BOEING DWG NO.149T7340 SHEET 1 REV.D
